# SDR ABXA070041

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 56,777 hours, 45,483 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096231
- Part serial: P2329
- Condition: Obstructed
- Location: Horizontal Stab
- Part time: 4,579 hours, 3,586 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW FOUND TO BE HITTING MECHANICAL STOPS DURING OPERATION.  REMOVED AND REPLACED JACKSCREW IAW DC9 MM, REF WORK ORDER 600265725.
